Faculty Publications

Title

On a class of generalized Marshall-Olkin Bivariate distributions and some reliability characteristics

Document Type

Article

Journal/Book/Conference Title

Probability in the Engineering and Informational Sciences

Volume

27

Issue

2

First Page

261

Last Page

275

Abstract

We consider here a general class of bivariate distributions from reliability point of view, and refer to it as generalized Marshall-Olkin bivariate distributions. This class includes as special cases the Marshall-Olkin bivariate exponential distribution and the class of bivariate distributions studied recently by Sarhan and Balakrishnan [25]. For this class, the reliability, survival, hazard, and mean residual life functions are all derived, and their monotonicity is discussed for the marginal as well as the conditional distributions. These functions are also studied for the series and parallel systems based on this bivariate distribution. Finally, the Clayton association measure for this bivariate model is derived in terms of the hazard gradient. Copyright © Cambridge University Press 2013.

Original Publication Date

1-1-2013

DOI of published version

10.1017/S0269964813000107

Share

COinS